A 32-year-old female asked:
Disclaimer

could iv fluids last night cause heavy arms, numb/tingly spreading from bk of neck? similar to foot-fell-asleep feeling. 1lt ns/1 hr ?

1 doctor answer
Dr. Prem Gupta
47 years experience neurology
Not likely: It is more likely that the position of your neck , while IV was being given, was such that it compressed the nerve roots in the neck which in turn caused your symptoms.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Philip Miller
46 years experience Family Medicine
You must be examined: This may be a viral infection or a nerve condition. Please call your physician today.
1
1 thank
A 26-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
ENT exam: This could be post nasal drip, GERD or thrat inflammation. I suggest a thorough ENT evaluation to include a scoping ( nasopharyngoscopy ).
1
1 thank
A 71-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Cold: I don't think that the neck pain is related to your coldness. Cold feelings can be from being underweight, anemic,having an underactive thyroid, low b ... Read More
A 34-year-old female asked:
Dr. Richard Ramos
24 years experience Physical Medicine and Rehabilitation
Testing has limits: It depends on the tests that were performed. Not all tests have 100% sensitivity for the disease tested. For example, the ncs that you had cannot ru ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month